A note on warped product submanifolds of cosymplectic manifolds

Uddin, S. and Khan, V.A. and Khan, K.A. (2010) A note on warped product submanifolds of cosymplectic manifolds. Filomat, 24 (3). pp. 95-102.

Full text not available from this repository.

Abstract

In this paper, we study warped product anti-slant submanifolds of cosymplectic manifolds. It is shown that the cosymplectic manifold do not admit non trivial warped product submanifolds in the form N(perpendicular to) x (f)N(theta) and then we obtain some results for the existence of warped products of the type N(theta) x (f)N(perpendicular to), where N(perpendicular to) and N(theta) are anti-invariant and proper slant submanifolds of a cosymplectic manifold (M) over bar, respectively.

Item Type: Article
Uncontrolled Keywords: Warped product; slant submanifold; anti-slant submanifold; cosymplectic manifold
Subjects: Q Science > Q Science (General)
Depositing User: Mr Faizal 2
Date Deposited: 28 Jan 2015 03:30
Last Modified: 28 Jan 2015 03:30
URI: http://eprints.um.edu.my/id/eprint/12433

Actions (login required)

View Item View Item